Palpitation is when you feel that your heart has skipped a beat or beating too hard and fast or fluttering. The causes can be anything from simple conditions like strenuous exercise, stress, anxiety, low blood sugar, and shock to severe diseases like arrhythmias and heart valve defects. Get medical help immediately if palpitation is accompanied by loss of consciousness, sweating, chest pain, and difficulty breathing.
All the answers published on this website are written by Verified Health and Wellness Experts and Therapists. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Wellness by choosing the right Wellness Specialty and get them answered. Your queries will be answered 24/7 by top Wellness Experts from iCliniq-Wellness.
How to reduce the psychosis caused due to sexual abuse for years?
Query: Hello doctor, I am an 18 year old, and I have been sexually abused as a child for many years. I have never told anyone, and now my parents got divorced. I am experiencing numbness and psychosis symptoms, but they do not affect my daily life, and no one knows what I am going through. I wanted to know... Read Full »
Answer: Hello, Welcome to icliniq.com. I empathize with you. Sexual abuse in childhood is perhaps the most brutal and tragic thing that can happen to a person. The scars of that enormous trauma never fade away. I believe you have post-traumatic stress disorder. It is not a psychotic disorder but a neuro... Read Full »
Will ayurveda shows quick results than allopathy for palpitations?
Query: Hello doctor, I am a 25-years-male. Before two months back, I got into a very fearful situation and I felt panicked at that time. I consulted a psychiatrist and he gave me Clonezopam, Propranolol and anti-depressants. After using it for seven to ten days I stopped them by knowing that they are addi... Read Full »
Answer: Hello, Welcome to icliniq.com. I could understand how much confusion you experience and your mental pain. So far, fewer studies have been done if we combine allopathy drugs with Ayurveda or Siddha drugs. In your case, I feel you should continue the allopathy drugs for 15 days (or above as per phy... Read Full »
Are chest pain and palpitations side effects of Cyclopam?
Query: Hi doctor, I feel chest pain and palpitations when I take tablet Cyclopam? Is tablet Cyclopam dangerous for me? Read Full »
Answer: Hi, Welcome to icliniq.com. Cyclopam (Dicyclomine) is the drug that blocks muscarinic receptors in the intestine thus relieves the abdominal colic pain. At the same time, it also blocks muscarinic receptors that are presented in the heart, brain, salivary gland, etc., that are considered as sid... Read Full »